# SDR UPS96221694

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOORBEAM STA 344 RBL 18 UPPER CHORD FWD FLANGE CORRODED BEYOND LIMITS.  REMOVED DAMAGED SECTION OF CHORD, FABRICATED AND INSTALLED REPAIR SECTION USING EXISTING SPLICE IAW SRM 51-30-2, 51-40-2.
